Zoloft and Heart Arrythmia?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Greeves
New Member


Date Joined Dec 2006
Total Posts : 11
   Posted 12/8/2006 10:17 AM (GMT -6)   
I started my zoloft for anxiety in August and for a month and a half i was only on the .25 mg.  I wasn't having normal panic attacks (heart racing, faint, scared, etc) I was having outbursts of anger.  I was extremely short tempered and making lists of "to do" and schedules for every hour of the day.
 
I could feel myself getting very tense at times (mostly work) so increased dosage to 50 mg. 
Since then i have intermittent episodes of 'brachycardia'  So i dont haev the increased heart rate, but rather the skipping and 'gurgling' feeling that my heart is not beating.  It has woken me up out of a dead sleep!
 
I have had a heart murmur since birth, they thought I had a MVP, and they have sent me to a cardiologist who cleared me 2 years ago.  However this is happening about once a day now and occurs mostly when i'm 'resting'  It's like if I am not exercising my heart it wants to just stop beating for a minute. 
 
Does anyone else on Zoloft experience this?  I'm making an appt with my psychologist and my doc to discuss it.

shell67
Veteran Member


Date Joined Nov 2005
Total Posts : 1268
   Posted 12/8/2006 10:55 AM (GMT -6)   
Sorry, i couldnt take zoloft, it did all kinds of crazy things lol but i do have heart palps, but the beta blocker helps tremendously. Best of luck with you appt!
shell
" Dwell not on the past. Use it to illustrate a point, then leave it behind. Nothing really matters except what you do now, in this instant of time. From this moment onward you can be an entirely different person, filled with love and understanding, ready with an outstretched hand, uplifted and positive in every thought and deed."
Eileen Caddy


hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 12/8/2006 1:06 PM (GMT -6)   
Hi Greeves, WELCOME to Healing Well. I have never experienced what you are experiencing but I'm very glad to know that you are taking charge by getting in to see your doctor and your psychologist. Have you ever taken an anti-anxiety med as needed for the anger and compulsion? A psychiatrist is the best person to talk to you about this. Their are some meds that they prescribe as needed for periods of mania or agitation. You don't have to have bi-polar but they can help a lot with the symptoms you are describing. Let us know how things go.
"God grant me the serenity to accept the things I cannot change, to change the things I can and the wisdom to know the difference. Amen."
 
Please allow HealingWell to continue helping others by donating: http://www.healingwell.com/donate/


MsKittie
Veteran Member


Date Joined Jul 2006
Total Posts : 789
   Posted 12/8/2006 2:26 PM (GMT -6)   
Hello Greeves
 
Welcome to HW as you can see you will recive great support and information from members going thru the same things you are suffering from.
 
I personally don't take zoloft they have me on Oxazepam and Traxodone for my anxiety it also helps me sleep. My symtems were dizziness, shortness of breath, panic and heart pounding not to mention the things that would be going thru my head.
 
I Hope this info helps you some. Please keep us posted on how you are doing.
(((HUGS)))
   MsKittie
 
~*~*~*~*~*~*~*~*~*~*~*~*~*~*  
I have an illness, My illness don't have me.
~*~*~*~*~*~*~*~*~*~*~*~*~*~*                                      
 
Being happy doesnt mean everything's perfect.It means you've decided to see beyound the imperfrctions!God didn't promise days without pain, laughter without sorrow, sun without rain, but HE did promise strength for the day, comfort for the tears & light for the way                                        

 

 


harry4
Veteran Member


Date Joined Mar 2005
Total Posts : 1449
   Posted 12/8/2006 2:38 PM (GMT -6)   

if th4e problems started after starting the zoloft these are possible early side effects or the med may be making all your anxiety problems worse, which often happens for up to 6 weeks

so if you associate the problems with the zoloft I suggest you ask doc about a swap to another zoloft type med such as generic prozac that may suit you better

if you started the zoloft for the anger it seems after now, that again its not the med for you and a swap is indicated

some docs are very stubborn and persist with the same med when they shouldnt


recovered former longtime anxiety and panic attack sufferer and helper of other sufferers  but no training or  qualifications in medicine or psychology, any remarks that may be taken as advice must be confirmed with doctor or other health professional


Greeves
New Member


Date Joined Dec 2006
Total Posts : 11
   Posted 12/8/2006 2:50 PM (GMT -6)   
I've been on paxil in the past but it made me a zombie and the yawning side effect was horrible. I had been off meds for close to 5 years. I had been controlling it with therapy but a series of events brought the anxiety back. It used to be a classic anxiety case of dizziness, shortness of breath, panic and heart pounding and fear of death but this time its all about the anger.

I've been on the zoloft for 4 months now so it's not new med side effects but it has been since I increased the dosage so i wanted to know if this could be a regular side effect. The anger is all under control now and the only problem besides heart palps is some nightmares.
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, September 29, 2016 10:18 AM (GMT -6)
There are a total of 2,695,975 posts in 297,612 threads.
View Active Threads


Who's Online
This forum has 152265 registered members. Please welcome our newest member, Tortured.
344 Guest(s), 19 Registered Member(s) are currently online.  Details
PeteZa, TheITIS, Tone28, Ravineman430, cb1234, RcvdfgLqwedf, lymie mom x 2, Lymiemomster, getting by, PamSmith, Redwing57, pmm73, GingerGirl, Old Mike, Mrs777, Tortured, artermix, LadyEllJay, tallcharlie


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer